# SDR DALA2022111107304

- Difficulty date: November 7, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE FCS REPAIR PASSENGER CREW DOOR 831 EXTERNAL SKIN LOCATED BTW BEAM 1 AND BEAM 2 AND XP 455.3 AND XP 6 62.6 IN PASSENGER CABIN.   PERFORMED REPAIR INSTRUCTIONS AS PER A319 SRM 52-10-00-300-005.(2486596)
